# SDR IPXA12M73681

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 2 FIRE LEVEL THREE ALERT AOM CHECKLIST ACCOMPLISHED.  ALERT REMAINED DISPLAYED.  AIR TURN BACK.  EMERGENCY DECLARED.   TROUBLESHOT IAW FIM 26-11-00-1, FIG 103.  FOUND PYLON "A" LOOP DETECTOR HAS OPEN CIRCUIT.  LEADS TO NR 2 ENG PYLON "A" LOOP DETECTOR DISCONNECTED AT LEADS IAW AMM 26-11-03-4.  R & R LOOP IAW 26-11-03-4.
